# SDR SWAA2025011385363

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 25,501 hours, 12,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ON L/H SIDE ARE INOP.<[01] REMOVED AND REPLACED FWD L/H AND MID L/H EMERGENCY LIGHT BATTERIES REF BOEING 737 AMM 33-51-06. OPS CHECKED GOOD.
